# SDR CKSA95060

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813CK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45893
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 798
- Part time: 49,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KYIP - DURING 'C-3' CHECK INSPECTION, FOUND FLOOR BEAM AT STA 798.00 BETWEEN SEAT TRACKS 3 AND 4 WITH END CLIPS CRACKED.  REMOVED AND REPLACED END CLIP STA 798.00 BETWEEN SEAT TRACKS 3 AND 4 PER SKA95110-3.  INSTALLED PANELS AS REQUIRED.  REPAIRED END CLIP STA 798.00 IAW EA NR 95-167.C.  (X)
